# SDR V0XD20181126007

- Difficulty date: November 20, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 33,726 hours, 24,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321725
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLOOR SILL AT F.S. 280.00-F.S. 319.00 IS CORRODED.  CORRECTIVE ACTION REMOVED AND REPLACED THE R/H SILL(PN:SH670-32172-5) IAW BOMBARDIER REO 670-53-00-390 REV.-- DATED 22 JAN 2014.
